# SDR CA120322009

- Difficulty date: March 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 8,285 hours
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Part time: 6,697 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT REPORTED CHANGE IN ENGINE SOUND PITCH AND RETURNED TO BASE.  AME CONFIRMED NOISE WAS COMING FROM TURBINE SECTION.  ENGINE WAS REMOVED AND CONFIRMED THAT TURBINE SECTION HAD MULTIPLE BLADES MISSING.  TURBINE BEING FORWARDED FOR TEAR DOWN INSPECTION.  WILL UPDATE SDR WITH RESULTS OR CAUSE IF FOUND.
